# SDR SWAA2014041427120

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 86,490 hours, 68,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 8.  SECURED LENS IAW MM.
